MAUDE Adverse Event Report: BARD ACCESS SYSTEMS ADULT MRI W/6FR CHX PEEL; IMPLANTABLE PORT

BARD ACCESS SYSTEMS ADULT MRI W/6FR CHX PEEL; IMPLANTABLE PORT
Model Number 0607173
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the two lot numbers for the devices were provided, a manufacturing review will be performed.The samples were not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
This report summarizes two malfunction events.A review of the events indicated that model 0607173 implantable port was allegedly unable to be aspirated.These reports were received from one source.One patient was involved for the two events with no reported patient injury.The patient was (b)(6) years of age, (b)(6) and female.

Brand Name
ADULT MRI W/6FR CHX PEEL
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8532287
Report Number3006260740-2019-01048
Device Sequence Number1612391
Product Code LJT
UDI-Device Identifier00801741026096
UDI-Public(01)00801741026096
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0607173
Device Catalogue Number0607173
Device Lot NumberREXC0705, RESK0056
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/19/2019
Patient Sequence Number1